# SDR IPXA2025011873256

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 67,336 hours, 22,073 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lens
- Part number: 1112321
- Condition: Damaged
- Location: Dome Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1271 DOME/EMER CLG LIGHT LENSE IS CRACKED. INSTALLED NEW COVER ASSY PER MM 33-11-00
